Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Diabetic, blood pressure, pleural effusion, tuberculosis infection, combutol 800, forecox, cyra d, wysolone20, feels cold, vomiting

Sir My mother is Diabetic and BP for last 10 yrs.She is 52 yrs old.From last 15 days she is suffering from pleural effussion in left chest 480ml liquid is taken out after the test Dr is saying that it has infection of TB .We are taking following medicines as per doctor advice Combutol 800,forecox,cyra d,wysolone20,nimtech plus Triglynase 1mg for diab and olmark a for BP . She feels very weak and don t walk even 500m and vomits frequently 1 time in day or 2 days What type of diet and fruits can be given to cure weaknesses.
Asked On : Tue, 29 May 2012
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query. I presume that your mother's blood sugar is well under control as you have not mentioned the values. You have not mentioned since when is she vomiting, whether after starting the medication or even earlier.

Medicines seem to be fine. On occasions anti-tubercular drugs may be responsible for vomitings. You need to discuss with your treating doctor and get the needful investigations done.

Your mother should have a normal diet preferably rich in protein. However, it shall depend on her ability to assimilate the food.

Wishing your mother a speedy recovery.
Answered: Tue, 29 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor